Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

OPED reconstruction algorithm for limited angle problem

Y. Xu1 / O. Tischenko2

1Department of Mathematics, University of Oregon Eugene, Oregon 97403-1222, USA. Email:

2Institute of Radiation Protection, Helmholtz Zentrum München GmbH, German Research Center for Environmental Health, 85764 Neuherberg, Germany. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 17, Issue 8, Pages 795–813, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2009.047, November 2009

Publication History

Received:
2008-11-04
Published Online:
2009-11-25

Abstract

The structure of the reconstruction algorithm OPED permits a natural way to generate additional data, while still preserving the essential feature of the algorithm. This provides a method for image reconstruction for limited angel problems. In stead of completing the set of data, the set of discrete sine transforms of the data is completed. This is achieved by solving systems of linear equations that have, upon choosing appropriate parameters, positive definite coefficient matrices. Numerical examples are presented.

Key words.: Reconstruction of images; algorithms; limited angle problem

Comments (0)

Please log in or register to comment.